# SDR ASAA11510670

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,920 hours, 3,386 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING WORN ON NR 2 ENG FAN BLADE SHIMS.  ON NR 2 ENGINE 24 EA FAN BLADE SHIMS P/N 340 252 307 0 ARE NOW INSTALLED REF T/C 78472002.
